Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 36, NWS Cheyenne, WY

June 10, 20094 counties in Nebraska; Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 10, 2009, 3:19 PM MDT for 4 counties in Nebraska; Laramie County, Wyoming. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 3:19 PM MDT (21:19 UTC)
Expired
Jun 10, 2009, 3:45 PM MDT
In force
26 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Banner County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 96 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 3:42 PM MDTHAIL 0.25Bayard, NE3-4 INCHES OF HAIL COVERING THE GROUND. HEAVY FOG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 102119
SVRCYS
NEC007-105-123-157-WYC021-102145-
/O.NEW.KCYS.SV.W.0036.090610T2119Z-090610T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
319 PM MDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  EASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  EAST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 345 PM MDT

* AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SCOTTSBLUFF AIRPORT TO WILDCAT
  HILLS STATE RECREATION AREA TO HARRISBURG TO 6 MILES EAST OF ALBIN
  TO 8 MILES SOUTHEAST OF GUN BARREL...AND MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE MINATARE AND HARRISBURG AROUND 330 PM MDT.
  MINATARE AROUND 335 PM MDT.
  BIGHORN MOUNTAIN...HUBBARD GAP...CHIMNEY ROCK AND BAYARD AROUND 345
  PM MDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 4133 10436 4157 10390 4174 10379 4199 10368
      4199 10330 4171 10331 4156 10342 4134 10375
      4118 10421
TIME...MOT...LOC 2119Z 268DEG 20KT 4192 10359 4174 10366
          4157 10377 4145 10399 4135 10426

$$

EISE
3 follow-up statements
000 
WWUS55 KCYS 102128
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
328 PM MDT WED JUN 10 2009

NEC007-105-123-157-WYC021-102145-
/O.CON.KCYS.SV.W.0036.000000T0000Z-090610T2145Z/
BANNER NE-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE-LARAMIE WY-
328 PM MDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN LARAMIE...EASTERN SCOTTS BLUFF...NORTHWESTERN MORRILL...
NORTHWESTERN KIMBALL AND BANNER COUNTIES...

AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAKE MINATARE TO WILDCAT HILLS
STATE RECREATION AREA TO HARRISBURG TO 10 MILES SOUTHWEST OF
HARRISBURG TO 29 MILES SOUTHWEST OF HARRISBURG...MOVING EAST AT 25
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE MINATARE AROUND 335 PM MDT.
  MINATARE AROUND 340 PM MDT.
  COYOTE ROCK...BIGHORN MOUNTAIN...HUBBARD GAP AND CHIMNEY ROCK
  AROUND 345 PM MDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 4131 10430 4144 10400 4156 10382 4173 10373
      4199 10363 4199 10330 4171 10331 4156 10342
      4134 10375 4118 10420
TIME...MOT...LOC 2128Z 268DEG 20KT 4195 10352 4174 10361
          4156 10369 4144 10387 4133 10423

$$

EISE
000 
WWUS55 KCYS 102137
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
337 PM MDT WED JUN 10 2009

NEC007-105-123-157-WYC021-102145-
/O.CON.KCYS.SV.W.0036.000000T0000Z-090610T2145Z/
BANNER NE-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE-LARAMIE WY-
337 PM MDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN LARAMIE...SOUTHEASTERN SCOTTS BLUFF...WESTERN MORRILL...
NORTHWESTERN KIMBALL AND EASTERN BANNER COUNTIES...

AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM COYOTE ROCK TO BIGHORN MOUNTAIN
TO 9 MILES SOUTH OF HARRISBURG TO 33 MILES SOUTHWEST OF HARRISBURG...
MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BIGHORN MOUNTAIN...HUBBARD GAP...CHIMNEY ROCK AND BAYARD AROUND 345
  PM MDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4129 10428 4142 10392 4154 10375 4181 10362
      4181 10331 4172 10331 4170 10332 4156 10342
      4134 10375 4118 10420
TIME...MOT...LOC 2137Z 268DEG 20KT 4176 10348 4155 10362
          4142 10379 4129 10426

$$
000 
WWUS55 KCYS 102140
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
340 PM MDT WED JUN 10 2009

NEC007-105-123-157-WYC021-102150-
/O.EXP.KCYS.SV.W.0036.000000T0000Z-090610T2145Z/
BANNER NE-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE-LARAMIE WY-
340 PM MDT WED JUN 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LARAMIE...SOUTHEASTERN
SCOTTS BLUFF...WESTERN MORRILL...NORTHWESTERN KIMBALL AND EASTERN
BANNER COUNTIES EXPIRES AT 345 PM MDT...

HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS AS THEY MOVE 
TO THE EAST AT 25 MPH.

LAT...LON 4129 10428 4142 10392 4154 10375 4181 10362
      4181 10331 4172 10331 4170 10332 4156 10342
      4134 10375 4118 10420
TIME...MOT...LOC 2140Z 268DEG 20KT 4176 10346 4155 10360
          4142 10377 4129 10424

$$

EISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:53 AM MDT, 11 hours 26 minutes earlier.

Area forecast discussion, Jun 10, 3:53 AM MDT, 11 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
353 AM MDT WED JUN 10 2009

.SHORT TERM...TODAY THRU THU NIGHT...MOIST WSW FLOW ALOFT CONTS
TODAY WITH REMAINS OF WEAK UPPER FTR OVER UT/AZ LIFTG ENE ACROSS
REGION TODAY.  WEAK COOL FRONT SLOWLY SAGGING SWWD INTO FAR SE WY
AND SRN NEB PNHNDL EARLY THIS MRNG...SHLD SEE IT STALL OUT ALONG
LARAMIE RANGE BY MIDDAY.  WITH DECENT CONVERGENCE ALONG THE LARAMIE
RANGE TODAY...SHOULD SEE PERHAPS STGST CELLS IN THAT AREA...ALTHO AS
THEY MOVE ENE THEY SHOULD WEAKEN TO MOSTLY SHWRS AND WEAK STORMS.
KEPT A SCT COVERAGE FOR MOST AREAS TODAY INTO TONIGHT...MODELS NOT
DOING TOO WELL ON SPECIFIC AREAS OF PCPN.  COOLER MOST AREAS TODAY
ESPCLY IN THE EAST.  NOT MUCH OF BREAK THIS EVENG WITH FLAT UPPER
RDG BUILDG INTO THE AREA BEFORE A PIECE OF THE NEXT UPPER TROF NOW
ALONG THE W COAST MOVES INTO THE WRN SXNS LATE TNGT.  WILL SEE MORE
OF THE SAME ON THU...WITH COOL E/NE UPSLOPE LOW LEVEL FLOW CONTG AS
SOME LIFT FROM UPPER SYSTEM PROVIDES AGAIN A SCT COVERAGE OF SHWRS
AND SOME TSTMS.

.LONG TERM...FRIDAY THROUGH TUESDAY NIGHT...LONG TERM PATTERN
CONTINUES TO BE ACTIVE FOR THE REGION THROUGH TUESDAY. 00Z ECMWF AND
GFS ARE CONSISTENT WITH KEEPING A GENERAL LONGWAVE TROUGH OVER THE
WESTERN US WITH EMBEDDED SHORTWAVES MOVING IN THE SOUTHWESTERLY
FLOW. FRIDAY BEGINS AN OVERALL WARMING TREND FOR WYOMING AND
NEBRASKA AS THE TROUGH OVER THE WESTERN US DEEPENS AND AMPLIFIES THE
RIDGE OVER THE CENTRAL US. A WEAK SHORTWAVE IS PROGGED TO MOVE OVER
THE AREA ATOP THE RIDGE LATE IN THE DAY FRIDAY. MAIN AXIS OF
INSTABILITY IS FOCUSED IN SOUTHERN PORTIONS OF THE CWA SO WILL SEE A
BETTER CHANCE FOR THUNDERSTORMS IN THIS REGION...SOME OF WHICH COULD
CONTINUE INTO THE OVERNIGHT HOURS AS THE SHORTWAVE MOVES OVERHEAD
FRIDAY NIGHT. SATURDAY WILL BE VERY SIMILAR TO FRIDAY WITH A
SHORTWAVE MOVING ACROSS LATER IN THE DAY. MODELS BRING INSTABILITY
FURTHER NORTH SO WILL LIKELY SEE MORE WIDESPREAD CONVECTIVE
DEVELOPMENT. SUNDAY WILL REMAIN AN ACTIVE DAY FOR SHOWERS AND
THUNDERSTORMS AS WARMING TEMPS AT THE SFC COMBINED WITH INCREASING
MOISTURE IN SOUTHEASTERLY FLOW KEEPS THE AREA UNSTABLE. FOR MONDAY
AND TUESDAY...MODELS DEPICT A STRONGER SFC LEE TROUGH SIGNATURE
WITH HIGH PRESSURE OVER THE MOUNTAINS. THIS MEANS WESTERLY WINDS
AT THE SFC WILL BE STRONGER OVER THE MOUNTAINS KEEPING THIS AREA
SLIGHTLY DRIER...BUT WILL ENHANCE CONVERGENCE OVER THE EASTERN
PLAINS INTO THE PANHANDLE WHICH WILL FOCUS THE MAIN THUNDERSTORM
ACTIVITY OVER THIS REGION. COULD SEE STRONGER THUNDERSTORMS MONDAY
AND TUESDAY AS GFS BRINGS UPPER 50S TO LOWER 60S DEWPOINTS INTO
THE PANHANDLE...BUT WILL ONLY MENTION BRIEFLY FOR NOW AS THIS IS
STILL A WEEK OUT. OVERALL...THE LONG TERM WILL CONTINUE TO BE WET
BUT WARMER.

&&

.AVIATION...MVFR CIGS WILL BE COMMON E OF THE MTNS TODAY...WITH SOME
IFR CIGS THIS MRNG IN SPOTS.  MVFR/SOME IFR CIGS CONT INTO TNGT WITH
SOME AREAS OF IFR FOG FORMING LATE.  SHOWERS AND SOME TSTMS WILL BE
POSSIBLE THROUGHOUT THE PERIOD AND ACROSS THE REGION.

&&

.FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT
RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER
CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES
WILL BE EXCELLENT THROUGH THE PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

LONG TERM...RJM
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 AM MDT WED JUN 10 2009

WYZ059>070-111700-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST
WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY
RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-111700-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN
NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL
PRODUCE HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 10, 1:39 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
139 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             3 S MORRILL             41.92N 103.92W
06/10/2009  E0.25 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            HAIL MADE A HALF MILE WIDE PATH ABOUT 3 INCHES DEEP. ROAD
            CREWS ARE OUT WITH PLOWS.

&&

BCHAPMAN
Local storm report, Jun 10, 1:57 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TORNADO          12 W HAWK SPRINGS       41.79N 104.50W
06/10/2009                   GOSHEN             WY   TRAINED SPOTTER

            ROPE TORNADO ON THE GROUND.

&&

CAH
Local storm report, Jun 10, 2:18 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TORNADO          2 E GERING              41.83N 103.63W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            TORNADO ON THE GROUND ALONG HWY 26 BETWEEN SCOTTSBLUFF
            AND MINATARE.

&&

CAH
Local storm report, Jun 10, 2:23 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
223 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     FLOOD            10 NW SCOTTSBLUFF       41.97N 103.80W
06/10/2009                   SCOTTS BLUFF       NE   EMERGENCY MNGR

            NUMEROUS ROADS WITH 5 TO 6 INCHES OF WATER RUNNING OVER
            THEM IN NORTHWESTERN SCOTTS BLUFF COUNTY.

&&

AAH
Local storm report, Jun 10, 2:48 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     FUNNEL CLOUD     MELBETA                 41.78N 103.52W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FUNNEL CLOUD OFF OF HIGHWAY 92
            MOVING EAST WITH STRONG ROTATION.

0232 PM     FLASH FLOOD      SCOTTSBLUFF             41.87N 103.66W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            SOME OF THE BUILDINGS ON THE WESTERN NEBRASKA COMMUNITY
            COLLEGE CAMPUS WERE FLOODED DUE TO HEAVY RAIN.

&&

MG
Local storm report, Jun 10, 2:55 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     FUNNEL CLOUD     BAYARD                  41.76N 103.32W
06/10/2009                   MORRILL            NE   LAW ENFORCEMENT

&&

CAH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:52 PM MDTTornado WarningCYSScotts Bluff, Sioux38 min
Jun 10, 1:23 PM MDTTornado WarningCYSScotts Bluff37 min
Jun 10, 1:57 PM MDTTornado WarningCYSMorrill, Scotts Bluff33 min
Jun 10, 2:07 PM MDTTornado WarningCYSScotts Bluff23 min
Jun 10, 2:09 PM MDTTornado WarningCYSScotts Bluff36 min
Jun 10, 2:23 PM MDTTornado WarningCYSMorrill, Scotts Bluff37 min
Jun 10, 2:24 PM MDTFlash Flood WarningCYSScotts Bluff6 hr
Jun 10, 2:47 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff33 min
Jun 10, 2:55 PM MDTTornado WarningCYSMorrill35 min
Jun 10, 3:27 PM MDTTornado WarningCYSMorrill33 min
Jun 10, 3:51 PM MDTFlash Flood WarningCYSMorrill97 min
Jun 10, 3:59 PM MDTTornado WarningCYSMorrill31 min
Jun 10, 4:29 PM MDTTornado WarningCYSMorrill50 min
Jun 10, 5:16 PM MDTTornado WarningCYSMorrill44 min
Jun 10, 5:25 PM MDTFlash Flood WarningCYSMorrill, Scotts Bluff5 hr
Jun 10, 1:29 PM MDTTornado WarningCYSGoshen46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.